# SDR MASA200700083

- Difficulty date: February 7, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 5,293 hours, 3,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2630 CLT.  THE 7TH EMERGENCY CEILING FLOOD LIGHT INOP.  MX RELAMPED FLOOD LIGHT.
